Siberian Mathematical Journal

, Volume 21, Issue 5, pp 673–683 | Cite as

Growth of entire and subharmonic functions on asymptotic curves

  • A. É. Eremenko
Article
  • 20 Downloads

Keywords

Subharmonic Function Asymptotic Curf 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Gol'dberg and I. V. Ostrovskii, The Distribution of the Values of Meromorphic Functions [in Russian], Nauka, Moscow (1970).Google Scholar
  2. 2.
    W. K. Hayman, “Defect values and asymptotic paths,” Matematika,4, No. 4, 20–27 (1960).Google Scholar
  3. 3.
    W. K. Hayman, Research Problems in Function Theory, Athlone Press, London (1967).Google Scholar
  4. 4.
    Chang Kuan-Heo, “Asymptotic values of entire and meromorphic functions,” Scientia Sinica,20, No. 6, 720–739 (1977).Google Scholar
  5. 5.
    K. F. Barth, D. A. Brannan, and W. K. Hayman, “The growth of plane harmonic functions along an asymptotic path,” Proc. London Math. Soc.,37, No. 2, 363–386 (1978).Google Scholar
  6. 6.
    W. K. Hayman, “On Iversen's theorem for meromorphic functions with few poles,” Acta Math.,141, Nos. 1–2, 115–145 (1978).Google Scholar
  7. 7.
    W. K. Hayman and P. B. Kennedy, Subharmonic Functions, Vol. 1, Academic Press, London (1976).Google Scholar
  8. 8.
    B. Fuglede, “Asymptotic paths for subharmonic functions,” Math. Ann.,213, No. 3, 261–274 (1975).Google Scholar
  9. 9.
    P. B. Kennedy, “A class of integral functions bounded on certain curves,” Proc. London Math. Soc.,6, No. 3, 518–547 (1956).Google Scholar
  10. 10.
    M. Heins, “On a notion of convexity connected with a method of Carleman,” J. Anal. Math.,7, 53–77 (1959).Google Scholar
  11. 11.
    M. N. M. Talpur, “On the existence of asymptotic paths for subharmonic functions in Rm,” Proc. London Math. Soc.,32, No. 1, 181–192 (1976).Google Scholar
  12. 12.
    M. A. Evgrafov, Analytic Functions [in Russian], Nauka, Moscow (1968).Google Scholar
  13. 13.
    B. Ya. Levin, Distribution of Zeros of Entire Functions, Amer. Math. Soc. (1972).Google Scholar
  14. 14.
    A. É. Eremenko, “On the growth of subharmonic functions on asymptotic curves,” Dokl. Akad. Nauk SSSR,248, No. 1, 28–31 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • A. É. Eremenko

There are no affiliations available

Personalised recommendations